Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Completion theorem for cohomological dimensions

Author: Wojciech Olszewski
Journal: Proc. Amer. Math. Soc. 123 (1995), 2261-2264
MSC: Primary 54F45; Secondary 54E50
MathSciNet review: 1307554
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for every separable metrizable space X with $ {\dim _G}X \leq n$, there exists a metrizable completion Y of X with $ {\dim _G}Y \leq n$ provided that G is either a countable group or a torsion group, and with $ {\dim _G}Y \leq n + 1$ if G is an arbitrary group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54E50

Retrieve articles in all journals with MSC: 54F45, 54E50

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society